MAUDE Adverse Event Report: BOSTON SCIENTIFIC - GALWAY SYNERGY II EVEROLIMUS-ELUTING PLATINUM CHROMIUM CORONARY STENT SYSTEM; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM

BOSTON SCIENTIFIC - GALWAY SYNERGY II EVEROLIMUS-ELUTING PLATINUM CHROMIUM CORONARY STENT SYSTEM; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Model Number H7493926012400
Medical Device Problem Code Bent (1059)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device is a combination product.(b)(4).
 
Event or Problem Description
It was reported that stent damage occurred.A 4.00 x 12 synergy ii drug-eluting stent was advanced but had difficulties advancing through the guide catheter.The device was removed from the patient and it was noted that the middle of the stent was frayed.No patient complications were reported.
 
Additional Manufacturer Narrative
Device evaluated by mfr: synergy ii us mr 4.00 x 12mm stent delivery system was returned for analysis.A visual examination of the crimped stent identified damage.Strut segments 3 and 4 from the distal end of the stent were lifted and pulled is a distal direction.The remainder of the stent was undamaged.The undamaged crimped stent outer diameter was measured and the result was within max crimped stent profile measurement.The balloon cones were reviewed and no issues were noted.The balloon wings were tightly wrapped and evenly folded and were not subjected to positive pressure.A visual and tactile examination of the device revealed multiple hypotube kinks.An examination of the shaft polymer extrusion found no issues.The bi-component bond showed no signs of damage.The tip was visually and microscopically examined and no issues were noted.No other issues were identified during the product analysis.The investigation conclusion is caused by other device as another device/drug/subsequent procedure caused the complaint event.(b)(4).
 
Event or Problem Description

Brand Name
SYNERGY II EVEROLIMUS-ELUTING PLATINUM CHROMIUM CORONARY STENT SYSTEM
Common Device Name
BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Manufacturer (Section D)
BOSTON SCIENTIFIC - GALWAY
MDR Report Key7178999
Report Number2134265-2017-13288
Device Sequence Number19147622
Product Code NIQ
UDI-Device Identifier08714729840077
UDI-Public08714729840077
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P150003
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/21/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/13/2018
Device Model NumberH7493926012400
Device Catalogue Number39260-1240
Device Lot Number0020787438
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/29/2017
Initial Date Received by Manufacturer 12/21/2017
Supplement Date Received by Manufacturer01/24/2018
Initial Report FDA Received Date01/10/2018
Supplement Report FDA Received Date02/13/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1